# SDR WRNA200800017

- Difficulty date: February 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 49,967 hours, 26,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M96 CHECK, WHEN ACCOMPLISHING CPCP TASK CARD ZL-220-L403-9-01, CABIN SEAT TRACK WAS FOUND CORRODED AT FRAME 13B - 14C LBL 55.  REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN FRAME 13B - 14C LBL 55 IAW A300 SRM 51-30-30 WITH SEAT TRACK FABRICATED FROM EXTRUSION 60-22457.
